# SDR AALA202404177077

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 64,175 hours, 26,845 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floor Support
- Part number: 147A56762
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXISTING REPAIR TO AFT PASSENGER CABIN FLOOR SUPPORT AT BS 952.50, FROM RBL 20 TO RBL 24.75. REPLACED FLOOR SUPPORT PER EA 353366.
